skip to content
Mathematical papers. Preview this item
ClosePreview this item

Mathematical papers.

Author: Percy Alexander MacMahon
Publisher: [1883-1900]
Edition/Format:   Print book : EnglishView all editions and formats

(not yet rated) 0 with reviews - Be the first.

More like this


Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...


Document Type: Book
All Authors / Contributors: Percy Alexander MacMahon
OCLC Number: 12853136
Notes: Binder's title.
Description: 2 v. diagrs. 29 cm.
Contents: [v. 1] 1883-1891.--[v. 2] 1893-1900.


User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...


Be the first.

Similar Items

Related Subjects:(1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data

Primary Entity

Related Entities

<> # Mathematics
    a schema:Intangible ;
    schema:name "Mathematics"@en ;

<> # Percy Alexander MacMahon
    a schema:Person ;
    schema:birthDate "1854" ;
    schema:deathDate "1929" ;
    schema:familyName "MacMahon" ;
    schema:givenName "Percy Alexander" ;
    schema:name "Percy Alexander MacMahon" ;

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.